International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Isogenies and the Discrete Logarithm Problem in Jacobians of Genus 3 Hyperelliptic Curves<sup>, </sup>

Authors:
Benjamin Smith
Download:
DOI: 10.1007/s00145-009-9038-1
Search ePrint
Search Google
BibTeX
@article{jofc-2009-23472,
  title={Isogenies and the Discrete Logarithm Problem in Jacobians of Genus 3 Hyperelliptic Curves<sup>, </sup>},
  journal={J. Cryptology},
  volume={22},
  pages={505-529},
  doi={10.1007/s00145-009-9038-1},
  author={Benjamin Smith},
  year=2009
}